Join the 'Effexor' group to help and get support from people like you.
We found 1124 questions associated with the 'Effexor' topic.
Posted 30 May 2012 by • 77 answers
I have been treated for depression for over 20yrs and now have severe major depression for last 6 months. I take 150 mg Effexor XR and it doesn't seem to be working. I also have anxiety and panic attacks.
Posted 29 Jun 2011 by • 7 answers
Are the side affects terrible? Ive read about feeling achy like you have the flu, having blurred vision and nausea. I just came off of Effexor which I had really bad side affects with and I'm worried about starting a similar drug...
Posted 13 Oct 2013 by • 26 answers
I am stressed very easily, nervous, have stomach aches and cry every day. Been on 150 mg for 2 weeks. Felt very blah, almost depressed the first week and a little more nervous the second. I pray that this works for me. The many weeks on Lexapro 20 mg did not help. I love my job of 20 years, but ...
Posted 20 May 2006 by • 4 answers
When antidepressants cause weight gain, is that due to them altering appetite or altering metabolism/the way the body processes food and stores energy? I am particularly concerned with effexor, which i'm switching to after being on zoloft for many years.
Posted 29 Mar 2011 by • 7 answers
I'm thinking about asking for effexor but I'm not sure. I'm trying to find something to help with my mood swings. I feel angry most of the time, I freak-out over the smallest things. Thanks
Posted 1 Apr 2011 by • 4 answers
I really enjoy my sex life and am starting Effexor in a couple weeks. I read some sexual side effects from this drug and am concerned to exactly what people experience. I know everyone is different. By sharing experiences I will have a pretty good idea what to expect and maybe what to do to deal ...
Posted 9 Oct 2012 by • 8 answers
Im a 25 year old male and iv taken Zoloft about two years ago for my social anxiety and it worked for about a month then did the complete opposite and made me more nervous then before. Also i recently tried Lexapro and the first day i took it, it was unbearable for me, it made me extremely nervous ...
Posted 21 Feb 2011 by • 4 answers
I have been taking effexor xr for about 6 months and it seemed to work pretty well. However, lately I have been waking up in the morning very anxious and a bit depressed. I take 75 mg at night, does anyone think that it would be better to take it in the AM? H
Posted 30 Dec 2012 by • 8 answers
possible side effects? i currently have been without my effexor for about 4 days, would nausea be a side effect... how long does it usually last?
Posted 18 May 2014 by • 6 answers
Sorry if this has already been answered..I'm not used to q&a forums really. (Providing a lengthy info) I am a 22 year old female. I was first prescribed venlafaxine a couple months ago for general anxiety and depression. My doctor started me on 37.5 for the first week, told me to double ...
Posted 19 Nov 2013 by • 6 answers
For those who have followed my story. I suffer severe constant anxiety. I even have a bag packed to go to emergency it is so bad/ I have been on 10 mg of prozac which didn't seem to do me any good at all. I saw the Dr yesterday and he switched me to Effexor. 37.5 mg caps for a week and then ...
Posted 6 Jan 2010 by • 8 answers
I am thinking of switching my meds for depression I started on Paxil which made me blow up like a balloon in turn making me more depressed, Cymbalta, I slept about 14 hours a day and finally Zoloft. I have been on 75mg of Zoloft for about four years, I absolutely feel better than i did. My side ...
Posted 5 Jan 2012 by • 11 answers
Does long-term use of effexor lead to memory loss, brain damge and/or dementia? I know it inhibits platelet aggregation and leads to bleeding and severe bruising resulting from a very slight impact. As I am aged 66 years, I am concerned that continued use of effexor may hasten dementia and memory ...
Posted 19 May 2011 by • 7 answers
I have been on effexor 225 mg. for about 4 years for anxiety and depression. . Dr. added wellbutrin 300 mg. five weeks ago and hopes to wean me off effexor because of weight gain.(lots!!) Has anyone else done this? How did it go and did you lose the weight. Also, I feel jittery this week. Does that ...
Posted 22 Apr 2013 by • 7 answers
I have stopped taking Pristiq 50mg. per day and have been put on Effexor at 225 mg per day - what dosage of Effexor is required to equal 50mg. of Pristiq?
Related Condition Support Groups
Effexor Patient Information at Drugs.com
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)